User Reviews for Prometrium
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Prometrium.
Reviews for Prometrium to treat Progesterone Insufficiency
"I've been taking Prometrium for about 4 months now, & for the most part have no side effects. It works like its suppose to and keeps my progesterone to where it needs to be. However, just an FYI you should always take it before bed with food & I mean lights out in bed to sleep not watching TV or playing on your phone/tablet. If you take Prometrium & not go to bed it will cause a euphoric (high) feeling which may be unsettling to some people & may cause panic, because it does feel really weird."
Just an FYI. (taken for 1 to 6 months) September 5, 2016
|4 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I am 49 and have been on this medication for one cycle. The side effects have not been as bad as I had anticipated. I had a few mild headaches, and bit of bloating, tender breasts and a mild acne breakout, and was a bit tired a few days. I am taking it for a proliferative endometrium and after 4 days being off the medicine, I am getting a period, so it seems to be working as planned. I am taking 200 mg."
swhitico81 (taken for less than 1 month) October 23, 2012
|28 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I am on 100mg dose, days 14-28 of my period or the first 12 weeks of pregnancy. The first month was great, I felt level, the only side effects felt were extreme sugar cravings and vivid, bizarre dreams. However, in month two, no cravings, extreme mood swings and ranging from a need for a lot of sleep, not wanting to get out of bed to anxiety and very little sleep. No pregnancy yet."
Anonymous October 19, 2011
|20 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I'm pregnant and my lab work came back indicating I have a low progesterone level. My doctor prescribed Prometrium and initially I took the medication in the daytime, but then found that it makes me extremely tired. I decided to start taking the medicine at bedtime then started having very bizarre dreams only when I take the medication at bedtime. I informed my doctor,but he dismissed the side effect as not being related. I'm positive the side effect is from the medication. I hope this comment let other women who experience this side effect know that you are not alone. Just because it's not a listed side effect doesn't mean it can't happen."
Anonymous March 20, 2010
|70 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I'm 48, and found that this nicely balanced the issues I'm having with estrogen dominance. I've had no side effects that I can tell, but a real clearing up of the fuzzy brain, night sweats, and trouble sleeping. I love it!"
skrumm March 4, 2009
|98 users found this comment helpful. Did you? Yes No||Report as inappropriate|